Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/35686
Title: Lyapunov type inequalities for a fractional two-point boundary value problem
Authors: Cabrera, I. 
Lopez, Belen 
Sadarangani, Kishin 
UNESCO Clasification: 12 Matemáticas
Keywords: Lyapunov's inequality
Caputo fractional derivative
Green's function
Eigenvalue
Issue Date: 2017
Journal: Mathematical Methods in the Applied Sciences 
Abstract: In this paper, new Lyapunov-type inequalities are obtained for the case when one is dealing with a class of fractional two-point boundary value problems. As an application of this result, we obtain a lower bound for the eigenvalues of corresponding equations.
URI: http://hdl.handle.net/10553/35686
ISSN: 0170-4214
DOI: 10.1002/mma.4232
Source: Mathematical Methods in the Applied Sciences[ISSN 0170-4214],v. 40, p. 3409-3414
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

7
checked on Jun 16, 2024

WEB OF SCIENCETM
Citations

6
checked on Jun 16, 2024

Page view(s)

59
checked on Feb 25, 2024

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.